Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 5, 2025, 4:30 PM CDT for Simpson County, Warren County, Kentucky. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 4:30 PM CDT (21:30 UTC)
- Expired
- Apr 6, 2025, 2:30 AM CDT
- In force
- 10 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 76 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 8:15 PM CDT | FLASH FLOOD | 2 Nw Rich Pond, KY | Dispatch reports a car stranded in high water on County House Lane. |
| Apr 5, 10:45 PM CDT | FLASH FLOOD | 2 Nnw Rich Pond, KY | Multiple water rescues in the McLellan Neighborhood. |
| Apr 5, 11:36 PM CDT | FLASH FLOOD | Woodburn, KY | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 225 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226
WGUS53 KLMK 052130
FFWLMK
KYC213-227-060330-
/O.NEW.KLMK.FF.W.0045.250405T2130Z-250406T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
430 PM CDT Sat Apr 5 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Simpson County in south central Kentucky...
Warren County in south central Kentucky...
* Until 1030 PM CDT.
* At 430 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Over a
half inch to 1 inch of additional rainfall is expected in the next
30 minutes. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Bowling Green, Plum Springs, Memphis Junction, Crestmoor, Mount
Victor, Franklin, Smiths Grove, Woodburn, Oakland and Rich Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3718 8660 3717 8650 3715 8647 3715 8638
3707 8628 3710 8622 3707 8620 3706 8612
3696 8616 3690 8628 3678 8641 3666 8643
3664 8655 3663 8656 3665 8659 3665 8676
3673 8675 3686 8667 3688 8661 3700 8667
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 30 MINUTES
$$
RAS4 follow-up statements
737
WGUS73 KLMK 060157
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
857 PM CDT Sat Apr 5 2025
KYC213-227-060330-
/O.CON.KLMK.FF.W.0045.000000T0000Z-250406T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Simpson KY-Warren KY-
857 PM CDT Sat Apr 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SIMPSON AND WARREN COUNTIES...
At 857 PM CDT, local law enforcement reported flash flooding on
Nashville Road abd a vehicle stranded in high water on County House
Lane. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Bowling Green, Plum Springs, Memphis Junction, Crestmoor, Mount
Victor, Franklin, Smiths Grove, Woodburn, Oakland and Rich Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3718 8660 3717 8650 3715 8647 3715 8638
3707 8628 3710 8622 3707 8620 3706 8612
3696 8616 3690 8628 3678 8641 3666 8643
3664 8655 3663 8656 3665 8659 3665 8676
3673 8675 3686 8667 3688 8661 3700 8667
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RAS571
WGUS53 KLMK 060328
FFWLMK
KYC213-227-060530-
/O.EXT.KLMK.FF.W.0045.000000T0000Z-250406T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1028 PM CDT Sat Apr 5 2025
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Simpson County in south central Kentucky...
Warren County in south central Kentucky...
* Until 1230 AM CDT.
* At 1028 PM CDT, local law enforcement reported thunderstorms
producing heavy rain in Nashville Road. Vehicle stranded in high
water on County House Lane. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bowling Green, Plum Springs, Memphis Junction, Crestmoor, Mount
Victor, Franklin, Smiths Grove, Woodburn, Oakland and Rich Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3718 8660 3717 8650 3715 8647 3715 8638
3707 8628 3710 8622 3707 8620 3706 8612
3696 8616 3690 8628 3678 8641 3666 8643
3664 8655 3663 8656 3665 8659 3665 8676
3673 8675 3686 8667 3688 8661 3700 8667
FLASH FLOOD...OBSERVED
$$
SRW911
WGUS53 KLMK 060527
FFWLMK
KYC213-227-060730-
/O.EXT.KLMK.FF.W.0045.000000T0000Z-250406T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1227 AM CDT Sun Apr 6 2025
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Simpson County in south central Kentucky...
Warren County in south central Kentucky...
* Until 230 AM CDT.
* At 1227 AM CDT, local law enforcement reported thunderstorms
producing heavy rain in Nashville Road. Vehicle stranded in high
water on County House Lane. . Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bowling Green, Plum Springs, Memphis Junction, Crestmoor, Mount
Victor, Franklin, Smiths Grove, Woodburn, Oakland and Rich Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3718 8660 3717 8650 3715 8647 3715 8638
3707 8628 3710 8622 3707 8620 3706 8612
3696 8616 3690 8628 3678 8641 3666 8643
3664 8655 3663 8656 3665 8659 3665 8676
3673 8675 3686 8667 3688 8661 3700 8667
FLASH FLOOD...OBSERVED
$$
SRW356
WGUS73 KLMK 060731
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
231 AM CDT Sun Apr 6 2025
KYC213-227-060741-
/O.EXP.KLMK.FF.W.0045.000000T0000Z-250406T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Simpson KY-Warren KY-
231 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR SIMPSON AND WARREN COUNTIES...
An Areal Flood Warning remains in effect. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 700 AM CDT for portions of
Indiana and Kentucky.
&&
LAT...LON 3718 8660 3717 8650 3715 8647 3715 8638
3707 8628 3710 8622 3707 8620 3706 8612
3696 8616 3690 8628 3678 8641 3666 8643
3664 8655 3663 8656 3665 8659 3665 8676
3673 8675 3686 8667 3688 8661 3700 8667
$$
SRWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 2:24 PM CDT, 2 hours 6 minutes earlier. Its key messages:
- * Extremely dangerous flooding will continue tonight and through the weekend. Heed any flood warnings issued as this will be a life threatening flood event across much of Kentucky and southern Indiana. * A few severe storms will be possible this afternoon, mainly south of a line from roughly Bowling Green to just south of Lexington. Gusty winds and isolated tornadoes are possible. Trees, especially those that have leafed out, will be particularly vulnerable to winds given the water-logged soils. * Heavy rain today and tonight will exacerbate flooding and renew flooding in areas where water has receded. Amounts of 2-5" are in the forecast from this morning through sunrise Sunday from the Blue Grass through the Bowling Green/Mammoth Cave region. * A hard freeze is expected for Monday night and again Tuesday night, with many locations dropping into the middle and upper 20s. * Much drier conditions expected next week.
Area forecast discussion, Apr 5, 2:24 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
324 PM EDT Sat Apr 5 2025
.KEY MESSAGES...
* Extremely dangerous flooding will continue tonight and through the
weekend. Heed any flood warnings issued as this will be a life
threatening flood event across much of Kentucky and southern
Indiana.
* A few severe storms will be possible this afternoon, mainly south
of a line from roughly Bowling Green to just south of Lexington.
Gusty winds and isolated tornadoes are possible. Trees, especially
those that have leafed out, will be particularly vulnerable to
winds given the water-logged soils.
* Heavy rain today and tonight will exacerbate flooding and renew
flooding in areas where water has receded. Amounts of 2-5" are in
the forecast from this morning through sunrise Sunday from the
Blue Grass through the Bowling Green/Mammoth Cave region.
* A hard freeze is expected for Monday night and again Tuesday
night, with many locations dropping into the middle and upper 20s.
* Much drier conditions expected next week.
&&
.SHORT TERM /THROUGH SUNDAY/...
Issued at 324 PM EDT Sat Apr 5 2025
Afternoon satellite imagery show mostly cloudy skies over southern
IN and much of western KY. Clearing skies were noted over portions
of southeastern KY. Temperatures were in the low-mid 60s in the
clouds with upper 60s and lower 70s in the sun across the Lake
Cumberland region. The cold front was entering western KY where
temps west of a Henderson to Paducah line were down in the upper 40s
to the lower 50s.
For this afternoon, we'll be watching the southern half of Kentucky
for another round of severe weather. A strong bow echo is working
across the MS river into western TN. Out ahead of that bow, we have
a few scattered supercells. There is a quasi-stationary boundary
draped near the I-40 corridor. It appears that these cells and bow
echo will move along this boundary, which may drift a little more to
the north this afternoon. There is potential for some of these
cells and for the northern edge of the bow to impact our southern KY
counties. Confidence on how far north the severe threat will get is
somewhat in question given how far north the front could go. Current
thinking is that a line of storms will move across our southern
counties, mainly south of a line from Bowling Green to Richmond.
South of that line, modest instability and ample wind shear will
remain in place and would support the possibility of severe storms
producing a damaging wind and isolated tornado threat. Given the
bow echo movement and isolated supercells out ahead of it, SPC has
proactively issued a tornado watch for portions of southern KY for
the afternoon/evening.
For areas north of the Bowling Green to Richmond line, light to
moderate rainfall will continue, but will get heavier this afternoon
and evening. Model soundings do not show much in the way of surface
based instability, but we do have some elevated instability over the
residual cool layer near the surface. So rumbles of thunder with
locally heavier rainfall rates will be possible, especially in areas
along and south of the Ohio River.
For tonight, the cold frontal boundary to the west will move
eastward while a wave of low pressure moves through the region.
Moderate to heavy rainfall is expected to move across the region
resulting in additional flooding issues. Latest HREF PMM suggests a
swath of 2-4 inches of rainfall roughly along the WK/BG Parkway
corridor. Localized 5+ inch amounts will be possible. This
rainfall will be falling on the same area that has seen 6-12 inches
of rainfall in the last 4 days. This will lead to additional life-
threatening flash flooding and areal flooding across much of the
forecast area. Lows tonight will cool into the middle 40s across
southern IN and northern KY with mid-upper 50s across the southern
and southeast sections.
For Sunday, we may see relative lull in the activity Sunday morning
as the overnight activity pushes into eastern KY. However, as the
upper level trough axis moves across the region, widespread light to
moderate showers will move across the area. Instability and wind
shear will be much weaker, so the threat of severe weather will be
greatly diminished compared to what we've seen in the last 3-4 days.
Highs will range from the upper 40s to around 50 across southern IN
and northern KY with upper 50s to around 60 in the Lake Cumberland
region.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 324 PM EDT Sat Apr 5 2025
===== Sunday Night - Wednesday =====
Weather will be trending drier by Sunday night as the frontal
boundary finally shifts a bit more to the east. With the positively
tilted trough still over the eastern third of the country, cloud
cover will linger into Monday, but at least we'll have a dry
forecast heading into Monday. CAA will increase Sunday night, which
will likely result in temps near freezing for southern Indiana
counties.
The cloud deck is expected to shift est through Monday morning. With
sfc high pressure setting up over the High Plains, CAA regime will
remain in place, leading to temps in the upper 50s. Guidance
continues to pick up on a subtle secondary shortwave riding through
the main flow Monday night, though a lack of moisture will keep a
dry forecast going. Could see a narrow cloud deck slide overhead
Monday evening and night though. Temps appear even cooler for Monday
night and into Tuesday morning, with lows as cold as the mid 20s for
souther Indiana and most of central Kentucky. Freeze headlines still
look like a good probability when the time comes.
Canadian high pressure will slide into the Ohio Valley for Tuesday
and Wednesday, which will promote continued dry weather for the mid-
week. Temps will be below quite cool for this time of year on
Tuesday, with highs struggling to hit 50 for many locations. We'll
still be below normal for Wednesday, though slightly closer with
highs in the upper 50s and near 60.
Wednesday Night - Friday...
Sfc high pressure slides east of Wednesday night as a shortwave
pivots across the Great Lakes and Ohio Valley. As the associated sfc
low tracks across Missouri and Illinois, it will extend a warm front
to the east. Isentropic lift will promote a return of showers by
Wednesday night and Thursday morning. With temps rising into the
60s, showers and some storms will be possible throughout Thursday.
Sfc dewpoints could struggle to get into the 50s, and model
soundings indicate meager instability parameters but high shear.
QPF around 1" is forecast, which won't be too bad, but could
definitely delay some of the river falls a bit.
&&
.AVIATION /18Z TAFS THROUGH 00Z MONDAY/...
Issued at 110 PM EDT Sat Apr 5 2025
Quasi stationary boundary across TN is forecast to lift a little
more to the north this afternoon. This feature will serve as a
focus for additional showers and a few thunderstorms this afternoon.
Guidance suggests that KHNB/KSDF/KLEX would likely not see much in
the way of storms, best chance of thunder seems to be at BWG. Cigs
will be varying between MVFR/IFR through the period, but the overall
trend suggests mainly IFR cigs by late this afternoon and tonight.
Surface winds will be out of the south this afternoon but shift to
the north/northeast by early Sunday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...MJ
LONG TERM....CJP
AVIATION.....MJHazardous weather outlook, Apr 5, 2:33 PM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 333 PM EDT Sat Apr 5 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077- 078-082-061945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-Adair-Russell- Clinton- 333 PM EDT Sat Apr 5 2025 /233 PM CDT Sat Apr 5 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Showers and thunderstorms will continue tonight, with renewed dangerous flooding. A Flood Watch continues in effect. A few scattered thunderstorms will also be possible, however, severe weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Freezing temperatures are in the forecast for Monday night and Tuesday night. Temperatures will drop into the middle and upper 20s for many. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061-062-070>076-081-061945- Butler-Edmonson-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Cumberland- 233 PM CDT Sat Apr 5 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 124 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Showers and thunderstorms will continue this afternoon and tonight, with renewed dangerous flooding. A Flood Watch continues in effect. There is a risk of severe thunderstorms this afternoon across southern Kentucky. Damaging winds and isolated tornadoes will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Freezing temperatures are in the forecast for Monday night and Tuesday night. Temperatures will drop into the middle and upper 20s for many. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ/CJP
In the hours before
Local storm report, Apr 5, 12:17 PM CDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
117 PM EDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flood 1 WNW Frankfort 38.20N 84.88W
04/05/2025 Franklin KY Emergency Mngr
A structure was observed floating down the
Kentucky River, which may have originated in
Anderson County. The type of structure has
not been confirmed, but appears to be some
type of house boat or dock. The structure
did make contact with the Singing Bridge in
Frankfort, but there is no damage to bridge.
&&
CJPLocal storm report, Apr 5, 12:27 PM CDT, 4 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
127 PM EDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM Flood 2 S Boston 37.75N 85.67W
04/05/2025 Nelson KY Broadcast Media
*** 1 FATAL ***
A 74-year-old man drove his vehicle into
flood waters during the early morning hours.
County dispatch were alerted around 3:40 AM
EDT that a man was trapped in a vehicle in
the 2800 block of Nelsonville Road. The
vehicle was submerged when first responders
arrived, and the man was confirmed deceased
when rescuers got to him.
&&
CJPSpecial weather statement, Apr 5, 3:58 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
358 PM CDT Sat Apr 5 2025
KYZ061-070>073-052145-
Warren KY-Logan KY-Simpson KY-Allen KY-Butler KY-
358 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LOGAN...SIMPSON...
SOUTHWESTERN ALLEN...SOUTH CENTRAL BUTLER AND SOUTHWESTERN WARREN
COUNTIES THROUGH 445 PM CDT...
At 357 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Russellville to 10 miles
north of Springfield. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bowling Green, Russellville, Plum Springs, Crestmoor, Memphis
Junction, Mount Victor, Anderson, Franklin, Auburn, and Adairville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for south central
Kentucky.
&&
LAT...LON 3665 8659 3665 8694 3703 8688 3705 8637
3665 8637 3665 8651 3663 8656
TIME...MOT...LOC 2057Z 260DEG 34KT 3689 8679 3664 8686
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
NeudorffSpecial weather statement, Apr 5, 4:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
426 PM CDT Sat Apr 5 2025
KYZ027-061>063-071>074-052200-
Hart KY-Grayson KY-Warren KY-Simpson KY-Allen KY-Edmonson KY-
Barren KY-Butler KY-
426 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN SIMPSON...WESTERN
HART...NORTHWESTERN ALLEN...EAST CENTRAL BUTLER...SOUTHEASTERN
GRAYSON...WARREN...NORTHWESTERN BARREN AND EDMONSON COUNTIES THROUGH
500 PM CDT...
At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Crestmoor to near Plum
Springs to 11 miles south of Memphis Junction. Movement was northeast
at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bowling Green, Brownsville, Plum Springs, Memphis Junction, Mount
Victor, Crestmoor, Franklin, Cave City, Smiths Grove, and Park City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for south central
Kentucky.
&&
LAT...LON 3672 8660 3700 8650 3717 8655 3745 8605
3745 8600 3723 8594 3687 8605
TIME...MOT...LOC 2126Z 243DEG 40KT 3713 8648 3703 8645 3679 8654
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WebbThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:14 PM CDT | Special Weather Statement | LMK | Hancock | 46 min |
| Apr 5, 3:06 AM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Madison | 39 min |
| Apr 5, 3:12 AM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Larue and 4 more | 6 hr |
| Apr 5, 3:24 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 51 min |
| Apr 5, 3:44 AM CDT | Special Weather Statement | LMK | Clark, Madison | 16 min |
| Apr 5, 4:45 AM CDT | River Flood Warning | LMK | Bullitt | 6 days |
| Apr 5, 7:18 AM CDT | Areal Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 days |
| Apr 5, 10:42 AM CDT | Areal Flood Warning | LMK | Adair, Allen, Barren, Butler, Casey, Clinton and 17 more | 3 days |
| Apr 5, 10:50 AM CDT | Areal Flood Warning | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Meade and 5 more | 3 days |
| Apr 5, 10:57 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Fayette and 12 more | 3 days |
| Apr 5, 3:31 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 29 min |
| Apr 5, 3:57 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Ohio | 11 hr |
| Apr 5, 3:58 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 47 min |
| Apr 5, 4:26 PM CDT | Special Weather Statement | LMK | Edmonson, Simpson, Warren | 34 min |
| Apr 5, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 37 min |
| Apr 5, 4:40 PM CDT | Flash Flood Warning | LMK | Edmonson | 10 hr |
| Apr 5, 4:47 PM CDT | Flash Flood Warning | LMK | Grayson | 10 hr |
| Apr 5, 4:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 32 min |
| Apr 5, 5:07 PM CDT | Special Weather Statement | LMK | Green, Hardin, Hart, Larue | 23 min |
| Apr 5, 5:17 PM CDT | Flash Flood Warning | LMK | Hardin, Hart, Larue | 8 hr |
| Apr 5, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 34 min |
| Apr 5, 5:28 PM CDT | Special Weather Statement | LMK | Adair, Green, Marion, Nelson, Taylor | 32 min |
| Apr 5, 5:37 PM CDT | Flash Flood Warning | LMK | Breckinridge, Meade | 6 hr |
| Apr 5, 5:45 PM CDT | Tornado Warning | LMK | Allen, Cumberland, Metcalfe, Monroe | 45 min |
| Apr 5, 5:52 PM CDT | Flash Flood Warning | LMK | Bullitt, Nelson, Spencer | 6 hr |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Metcalfe | 34 min |
| Apr 5, 6:10 PM CDT | Flash Flood Warning | LMK | Green, Taylor | 6 hr |
| Apr 5, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 46 min |
| Apr 5, 6:44 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 46 min |
| Apr 5, 6:58 PM CDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.